# SDR WRXR20240813001

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: SH670319045
- Condition: Corroded
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL, MIDDLE DRAIN TUBE ASSY IS CORRODED. REMOVED DAMAGED DRAIN TUBE ASSY AND REPLACED WITH A NEW ASSY (SH670-31904-5) WITH PERMANENT FASTENERS IAW CRJ700 SRM TASK 51-42-20-001-001-A01. TOUCH UP PAINT AND FASTENERS IAW CRJ700 SRM TASK 51-25-01-001-001-A01, SEALED WITH PS 870 B2 LOT # 57940114F EXP 8/24 IAW CRJ 700 SRM 51-23-00-001-001-A01.
